# SDR R7MR34980

- Difficulty date: March 6, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 642790041
- Part serial: 1934
- Condition: Stuck
- Location: Engine Oil Press
- Part time: 4,637 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER, ENGINE OIL PRESSURE, UNIT INOPERATIVE.  CAUSES INDICATOR TO READ MAX. CONTINOUSLY (STUCK).  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
